# SDR SWAA2022031028412

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION CAP STIPS 2EA AND 2EA SPLICE STRIPS ARE CORRODED IN SEVERAL AREAS AS MARKED / REPLACED AFT CARGO COMPARTMENT L/H TRANSITION CAP STRIPS 2EA P/N 453A2611-10 P/N 453A2611-8 AND 2EA SPLICE STRIPS P/N 453A2611-3 WITH NEW AFT CARGO COMPARTMENT L/H TRANSITION CAP STRIPS 2EA AND 2EA SPLICE STRIPS IAW IPC 25-52-10-02 AND SRM 51-40-02-0G-0; NO PUBLISHID LIMITS ATAG G-1653 ATAG G-1652
